# SDR 05FDEA02848

- Difficulty date: September 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 44,798 hours, 6,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - LONGERON SPLICE ADJACENT TO STA 1541 L-38 RIGHT BRIM AREA FOUND CRACK. STA 1541 LONGERON 38 RT CRACK LONGERON SPLICE REMOVED   AS PER SRM 51-33-01 VOL II.  NEW LONGERON SPLICE MACHINED AS PER DWG A5A7114.  NEW LONGERON SPLICE INSTALLED AS PER SRM 51-33-01 VOL II.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
